# SDR DALA2022070604714

- Difficulty date: March 6, 2020
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 133,044 hours, 19,076 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 176 #2 ENGINE O/B NACELLE STRUT PRESSURE RELIEF DOOR IS MISSING. CORRECTIVE ACTION: REINSTALLED #2 ENGINE NACELLE STRUT PRESSURE RELIEF DOOR. OK FOR SERVICE. (7200848)
